Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 513206, 20 pages
http://dx.doi.org/10.1155/2012/513206
Research Article

On the Convergence of Absolute Summability for Functions of Bounded Variation in Two Variables

1Department of Mathematics, Lishui University, Lishui, Zhejiang 323000, China
2Department of Mathematics, Hangzhou Normal University, Hangzhou, Zhejiang 310036, China

Received 25 September 2012; Accepted 12 November 2012

Academic Editor: Jaume Giné

Copyright © 2012 Ying Mei and Dansheng Yu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Bojanić, “An estimate of the rate of convergence for Fourier series of functions of bounded variation,” Institut Mathématique, vol. 26, pp. 57–60, 1979. View at Google Scholar · View at Zentralblatt MATH
  2. A. S. Belov and S. A. Telyakovskii, “Refinement of the Dirichlet-Jordan and Young's theorems on Fourier series of functions of bounded variation,” Sbornik, vol. 198, pp. 777–791, 2007. View at Google Scholar
  3. N. Humphreys and R. Bojanic, “Rate of convergence for the absolutely (C, α) summable Fourier series of functions of bounded variation,” Journal of Approximation Theory, vol. 101, no. 2, pp. 212–220, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. A. Jenei, “On the rate of convergence of Fourier series of two-dimensional functions of bounded variation,” Analysis Mathematica, vol. 35, no. 2, pp. 99–118, 2009. View at Publisher · View at Google Scholar
  5. F. Móricz, “A quantitative version of the Dirichlet-Jordan test for double Fourier series,” Journal of Approximation Theory, vol. 71, no. 3, pp. 344–358, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. S. A. Telyakovskiĭ, “On the rate of convergence of Fourier series of functions of bounded variation,” Mathematical Notes, vol. 72, pp. 872–876, 2002. View at Google Scholar
  7. K. Y. Wang and D. Yu, “On the absolute (C, α) convergence for functions of bounded variation,” Journal of Approximation Theory, vol. 123, no. 2, pp. 300–304, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. C. B. Lu and C. Q. Gu, “The computation of the inverse of block-wise centrosymmetric matrices,” Publicationes Mathematicae Debrecen, vol. 1-2, no. 82, pp. 1–17, 2013. View at Google Scholar
  9. C. B. Lu and C. Q. Gu, “The computation of the square roots of circulant matrices,” Applied Mathematics and Computation, vol. 217, no. 16, pp. 6819–6829, 2011. View at Publisher · View at Google Scholar
  10. F. Móricz, “Pointwise behavior of double Fourier series of functions of bounded variation,” Monatshefte für Mathematik, vol. 148, no. 1, pp. 51–59, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. A. Zygmund, Trigonometric Series, vol. 1, Cambridge University, New York, NY, USA, 1959.